Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Localization and genus in group theory


Author: G. Peschke
Journal: Trans. Amer. Math. Soc. 347 (1995), 155-174
MSC: Primary 20J15; Secondary 18A40, 55P60
MathSciNet review: 1270668
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a unifying category theoretical framework to discuss various kinds of local global phenomena. Specializing to localization of groups at sets of primes $ P$, we identify a large class of groups for which localization supports a passage from local information to global information. Local global principles for groups in this class are established and used to calculate certain homomorphism sets as well as splittings of epimorphisms and monomorphisms from local data.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20J15, 18A40, 55P60

Retrieve articles in all journals with MSC: 20J15, 18A40, 55P60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1995-1270668-1
Article copyright: © Copyright 1995 American Mathematical Society